MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1001/archpedi.1985.02140070027021

Медицинская библиотека · American journal of diseases of children (1960) · 1985

Salicylate-induced hepatitis in rheumatic fever.

Hamdan J A, Manasra K, Ahmed M

Клинический случайСтатьяПеревод в очереди

Аннотация

In a 4 1/2-year retrospective study of hospitalized patients with rheumatic fever treated with salicylates, we determined that five of 34 children manifested salicylate-induced hepatitis. The average serum salicylate level in those patients with hepatotoxicity was 30.9 mg/dL, while the average serum salicylate level in the rest of the patients was 19.7 mg/dL. An awareness of this potential complication is important when treating children with salicylates at doses previously considered to be nontoxic. Serum salicylate levels should be maintained at approximately 15 to 25 mg/dL during such therapy.

Для цитирования: Hamdan J A, Manasra K, Ahmed M. Salicylate-induced hepatitis in rheumatic fever.. American journal of diseases of children (1960). 1985. DOI: 10.1001/archpedi.1985.02140070027021.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.